RUS  ENG
Full version
JOURNALS // Funktsional'nyi Analiz i ego Prilozheniya // Archive

Funktsional. Anal. i Prilozhen., 1999 Volume 33, Issue 2, Pages 81–84 (Mi faa358)

This article is cited in 13 papers

Brief communications

Singular Perturbations with an Infinite Coupling

V. D. Koshmanenko

Institute of Mathematics, Ukrainian National Academy of Sciences

UDC: 517.9

Received: 15.01.1998

DOI: 10.4213/faa358


 English version:
Functional Analysis and Its Applications, 1999, 33:2, 148–150

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025